Advertisement

manuscripta mathematica

, Volume 154, Issue 3–4, pp 551–552 | Cite as

Erratum to: Dependence of Hilbert coefficients

  • Le Xuan Dung
  • Le Tuan HoaEmail author
Erratum
  • 128 Downloads

References

  1. 1.
    Dung, L.X., Hoa, L.T.: Castelnuovo–Mumford regularity of associated graded modules and fiber cones of filtered modules. Commun. Algebra 40, 404–422 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Dung, L.X., Hoa, L.T.: Dependence of Hilbert coefficients. manuscripta math. 149, 235–249 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Rossi, M.E., Valla, G.: Hilbert functions of filtered modules. In: Lecture Notes of the Unione Matematica Italiana, vol. 9. Springer, Heidelberg (2010)Google Scholar

Copyright information

© Springer-Verlag GmbH Germany 2017

Authors and Affiliations

  1. 1.Department of Natural ScienceHong Duc UniversityThanh HoaVietnam
  2. 2.Institute of Mathematics Hanoi (VAST)HanoiVietnam

Personalised recommendations